Alert archive / Ohio / Wind Chill Watches in 2015

Wind Chill Watch 2, NWS Cleveland, OH

February 13, 201528 counties in Ohio; Crawford County, Erie County, Pennsylvania

NWS Cleveland, OH issued this wind chill watch at Feb 13, 2015, 2:35 PM EST for 28 counties in Ohio; Crawford County, Erie County, Pennsylvania. It took effect at Feb 14, 2015, 3:00 PM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 13, 2015, 2:35 PM EST (19:35 UTC)
In effect from
Feb 14, 2015, 3:00 PM EST
Expired
Feb 14, 2015, 3:22 AM EST
In force
Issued by
NWS Cleveland, OH
All 30 counties

Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA

The radar

The Cleveland radar (KCLE), 34 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 7.6 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2015-02-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2015-02-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
870 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

035 
WWUS41 KCLE 131935
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
235 PM EST FRI FEB 13 2015

...ANOTHER ARCTIC BLAST WILL HIT THE AREA THIS WEEKEND....


OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-140345-
/O.NEW.KCLE.WC.A.0002.150214T2000Z-150215T2000Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO...
MEADVILLE
235 PM EST FRI FEB 13 2015

...WIND CHILL WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SUNDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WIND CHILL
WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY
AFTERNOON.

* WIND CHILL...WILL FALL TO 10 TO 20 DEGREES BELOW ZERO BY
  SATURDAY EVENING AND PLUNGE TO 25 TO 30 DEGREES BELOW ZERO BY
  DAYBREAK SUNDAY.

* TIMING...TEMPERATURES WILL BEGIN FALLING SATURDAY AFTERNOON.

* IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF 
  PRECAUTIONS ARE NOT TAKEN

* SNOW...2 TO 4 INCHES OF SNOW SATURDAY.

* WINDS...NORTHWEST WINDS WILL INCREASE TO 15 TO 25 MPH WITH GUSTS
  UP TO 40 MPH SATURDAY AFTERNOON...WHICH WILL CAUSE SIGNIFICANT
  BLOWING AND DRIFTING OF SNOW.

* TEMPERATURES...TEMPERATURES WILL FALL INTO THE SINGLE DIGITS BY
  LATE SATURDAY AFTERNOON...THEN PLUNGE TO 5 10 10 DEGREES BELOW
  ZERO BY DAYBREAK SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WATCH IS ISSUED WHEN THE WIND WILL MAKE IT FEEL LIKE
IT IS 15 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL
HOURS. IF YOU WILL BE OUTDOORS USE COMMON SENSE AND DRESS
WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. IF
POSSIBLE...AVOID PROLONGED EXPOSURE TO THE COLD TO PREVENT
FROSTBITE AND HYPOTHERMIA. STAY TUNED TO WEATHER RADIO FOR FURTHER
DETAILS OR UPDATES.

&&

$$
2 follow-up statements
182 
WWUS41 KCLE 140300
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1000 PM EST FRI FEB 13 2015

...ANOTHER ARCTIC BLAST WILL HIT THE AREA THIS WEEKEND....

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-141100-
/O.CON.KCLE.WC.A.0002.150214T2000Z-150215T2000Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO...
MEADVILLE
1000 PM EST FRI FEB 13 2015

...WIND CHILL WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SUNDAY AFTERNOON...

* WIND CHILL...AS LOW AS 31 BELOW DUE TO TEMPERATURES 9 BELOW TO 
  12 ABOVE ZERO...AND WINDS NORTHWEST 15 TO 25 MPH WITH GUSTS UP 
  TO 40 MPH.

* TIMING...TEMPERATURES WILL BEGIN FALLING SATURDAY AFTERNOON.

* IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF 
  PRECAUTIONS ARE NOT TAKEN

* SNOW...2 TO 4 INCHES OF SNOW SATURDAY.

* WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH.

* TEMPERATURES...9 BELOW TO 12 ABOVE ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WATCH IS ISSUED WHEN THE WIND WILL MAKE IT FEEL LIKE
IT IS 15 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL
HOURS. IF YOU WILL BE OUTDOORS USE COMMON SENSE AND DRESS
WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. IF
POSSIBLE...AVOID PROLONGED EXPOSURE TO THE COLD TO PREVENT
FROSTBITE AND HYPOTHERMIA. STAY TUNED TO WEATHER RADIO FOR
FURTHER DETAILS OR UPDATES.

&&

$$
820 
WWUS41 KCLE 140822
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
322 AM EST SAT FEB 14 2015

...ANOTHER ARCTIC BLAST WILL HIT THE AREA THIS WEEKEND...

.AN ARCTIC COLD FRONT WILL DROP ACROSS THE AREA EARLY THIS
AFTERNOON. BEHIND THE FRONT NORTHWEST WINDS AND FRIGID AIR WILL
RESULT IN DANGEROUSLY WIND CHILL VALUES. A FEW INCHES OF SNOW ARE
EXPECTED...MAINLY ACROSS NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA
AND WINDS WILL ALSO CAUSE BLOWING AND DRIFTING.

OHZ014-089-PAZ001>003-141630-
/O.CAN.KCLE.WC.A.0002.150214T2000Z-150215T2000Z/
/O.NEW.KCLE.WS.W.0002.150214T1700Z-150216T0000Z/
ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
INCLUDING THE CITIES OF...JEFFERSON...ASHTABULA...ERIE...
EDINBORO...MEADVILLE
322 AM EST SAT FEB 14 2015

...WINTER STORM WARNING IN EFFECT FROM NOON TODAY TO 7 PM EST
SUNDAY...
...WIND CHILL WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WINTER
STORM WARNING FOR SNOW...BLOWING SNOW AND DANGEROUSLY LOW WIND
CHILLS...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM EST SUNDAY.
THE WIND CHILL WATCH HAS BEEN CANCELLED.

* SNOW...2 TO 4 INCHES OF SNOW TODAY...AND ANOTHER 2 TO 4 INCHES
  TONIGHT. AN ADDITIONAL INCH IS POSSIBLE SUNDAY.

* WINDS...SOUTHWEST WINDS OF 20 TO 30 MPH WILL TURN NORTHWEST
  AROUND NOON TODAY BEHIND AN ARCTIC COLD FRONT. WINDS WILL
  CONTINUE FROM THE NORTHWEST TONIGHT AND SUNDAY AT 15 TO 25 MPH
  WITH GUSTS OVER 30 MPH.

* TEMPERATURES...WILL DROP TO AROUND 10 DEGREES THIS AFTERNOON AND
  FALL TO AS LOW AS 15 BELOW ZERO TONIGHT AND SUNDAY NIGHT.
  SUNDAY HIGHS WILL LIKELY REMAIN BELOW ZERO.

* WIND CHILLS...WINDS CHILL VALUES WILL DROP TO 25 TO 35 BELOW ZERO.

* IMPACTS...WIND CHILLS OF 25 TO 35 BELOW ZERO WILL FREEZE EXPOSED
  FLESH AND CAUSE HYPOTHERMIA IN JUST A FEW MINUTES. THE WINDS
  WILL ALSO CAUSE BLOWING AND DRIFTING SNOW...REDUCE VISIBILITIES
  AND RESULT IN HAZARDOUS TRAVEL CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING IS ISSUED WHEN SEVERE WINTER WEATHER IS
EXPECTED. SNOW AND BLOWING SNOW WILL CAUSE HAZARDOUS DRIVING
CONDITIONS AND LOW WIND CHILLS WILL BE DANGEROUS. REMAIN INDOORS
IF POSSIBLE. IF TRAVEL IS UNAVOIDABLE USE EXTREME CAUTION. STAY
TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES.

&&

$$

OHZ003-006>013-017>023-027>033-036>038-047-141630-
/O.UPG.KCLE.WC.A.0002.150214T2000Z-150215T2000Z/
/O.NEW.KCLE.WC.W.0002.150214T1700Z-150216T0000Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-
CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...RAVENNA...WARREN...
UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND...
WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON
322 AM EST SAT FEB 14 2015

...WIND CHILL WARNING IN EFFECT FROM NOON TODAY TO 7 PM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WIND CHILL
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM EST SUNDAY.
THE WIND CHILL WATCH IS NO LONGER IN EFFECT.

* WIND CHILL...AS LOW AS 32 BELOW DUE TO TEMPERATURES 9 BELOW TO 
  21 ABOVE ZERO...AND WINDS NORTHWEST 15 TO 25 MPH WITH GUSTS UP 
  TO 35 MPH.

* TEMPERATURES...TEMPERATURES WILL BEGIN FALLING THIS AFTERNOON AND FALL
  TO AS LOW AS 10 BELOW ZERO TONIGHT AND SUNDAY NIGHT. SUNDAY
  HIGHS WILL LIKELY REMAIN AROUND ZERO.

* IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF 
  PRECAUTIONS ARE NOT TAKEN

* SNOW...THROUGH SUNDAY...AROUND AN INCH WEST OF MANSFIELD AND 2
  TO 4 INCHES EAST OF MANSFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING IS ISSUED WHEN A STRONG WIND WILL COMBINE
WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR
EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 25 DEGREES
BELOW ZERO OR COLDER FOR SEVERAL HOURS. THOSE PLANNING TO VENTURE
OUTDOORS SHOULD USE COMMON SENSE AND DRESS WARMLY.

&&

$$

What forecasters said that day

The local office's own words before this wind chill watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this wind chill watch went out at Feb 13, 12:51 PM EST, 1 hour 44 minutes earlier.

Area forecast discussion, Feb 13, 12:51 PM EST, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1251 PM EST FRI FEB 13 2015

.SYNOPSIS...
HIGH PRESSURE OVER ILLINOIS WILL MOVE OFF THE CAROLINA COAST
TONIGHT. ANOTHER ARCTIC COLD FRONT WILL PUSH SOUTHEAST ACROSS THE
REGION EARLY SATURDAY THEN HIGH PRESSURE WILL CROSS THE AREA SUNDAY
NIGHT. YET ANOTHER ARCTIC COLD FRONT WILL MOVE THROUGH THE REGION
TUESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
NO MAJOR CHANGES TO FORECAST...JUST TWEAKED CLOUD COVER.

ORIGINAL DISCUSSION...
LAKE EFFECT SHSN AFFECTING NW PA SEEM TO HAVE ENDED OR BE IN THE
PROCESS OF ENDING SO THINK ONLY A FEW MORE FLURRIES AT MOST SO WILL
ADJUST RELATED GRIDS FIELDS AS NECESSARY.

HIGH PRESSURE EVENTUALLY BUILDS IN TODAY TO TURN WINDS TO THE SW IN
THE AFTERNOON.

HIGHER CLOUDS WILL BE ON THE INCREASE THIS AFTERNOON BUT LOW LEVELS
SHOULD STAY DRY ENOUGH TO KEEP THE NEXT BATCH OF SNOW WEST OF THE
INTERSTATE 75 CORRIDOR UNTIL AFTER SUNSET.

WIND CHILLS WILL BE AT OR A LITTLE BELOW MINUS 10 IN THE EAST THIS
MORNING BUT AS TEMPS START TO RECOVER BY MIDDAY THE WIND CHILL
READINGS SHOULD RISE CLOSER TO ZERO. THE SITUATION IS MARGINAL TO
BEGIN WITH SINCE THE WINDS ARE FAIRLY LIGHT. WILL GO AHEAD AND DROP
THE COUNTIES FROM CLE TO CAK DUE TO A LACK OF SIGNIFICANT WINDS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/...
LOWER LEVEL MOISTURE CONTINUES TO COLLECT AHEAD OF THE NEXT ARCTIC
FRONT THAT CROSSES THE AREA EARLY SAT. LIGHT SNOW SHOULD DEVELOP
WEST TO EAST ACROSS THE CWA TONIGHT...WITH THE HIGHER THREAT IN THE
NORTH WHERE THE MOISTURE IS BETTER AND THE DYNAMICS STRONGER. BEST
GUESS IS ABOUT AN INCH OF SNOW TONIGHT IN THE SNOWBELT WITH LESSER
AMOUNTS ELSEWHERE THEN ANOTHER 1 TO 3 INCHES ON SAT WITH THE HIGHER
AMOUNTS AGAIN IN THE SNOWBELT. WINDS GUSTING TO AROUND 30 MPH WILL
ALSO PRODUCE SOME BLOWING SNOW.

THE SITUATION WILL TRANSITION TO JUST LAKE EFFECT SNOW SAT NIGHT
WITH MAYBE ANOTHER INCH OR TWO IN THE SNOWBELT. HIGH PRESSURE BUILDS
IN ON SUN AND SHOULD END MOST OF THE LAKE EFFECT BY SUN EVE WITH
ANOTHER INCH OR SO OF ADDITIONAL ACCUMULATION ON SUN.

ANOTHER REINFORCING ARCTIC FRONT APPEARS HEADED INTO THE AREA FOR
TUE SO SOME LIGHT SNOW MAY DEVELOP AHEAD OF THIS FRONT LATER MON OR
MON NIGHT.

TEMPS WILL LIKELY RISE SLOWLY TONIGHT IN THE SSW FLOW AHEAD OF THE
FRONT THEN SPEND SAT AFTERNOON FALLING AS THE NEXT BATCH OF ARCTIC
AIR STARTS TO SPREAD ACROSS THE AREA.

TEMPS LOOK TO BE HEADED BELOW ZERO FOR MUCH OF THE PERIOD SAT NIGHT
THRU SUN NIGHT. ADDED WINDS SHOULD DRIVE WIND CHILL READINGS DOWN
INTO A MINUS 15 TO MINUS 30 RANGE SO WIND CHILL HEADLINES WILL
LIKELY BE NEEDED FOR THIS TIME PERIOD UNTIL THE WINDS BECOME CALM.
WILL LET LATER SHIFT DECIDE ON HEADLINE FOR THIS AFTER THIS
MORNING'S WIND CHILL HEADLINES END...THUS TO AVOID CONFUSION.

&&

.LONG TERM /TUESDAY THROUGH THURSDAY/...
THE LONG TERM BEGINS ON TUESDAY WITH MODELS IN AGREEMENT TAKING THE
STORM SYSTEM FURTHER EAST UP THE COAST INSTEAD OF UP THE OHIO
VALLEY. GIVEN THE MOISTURE IN PLACE CAN SEE SCATTERED SNOW SHOWERS
BUT FOR THE MOST PART SHOULDNT BE ANY SIGNIFICANT ACCUMS.  THE
ARCTIC AIR HOWEVER WILL STILL DROP ACROSS THE AREA BEHIND THE SYSTEM
FOR WEDNESDAY AND THURSDAY. MODELS ALSO INDICATE GENERAL MOISTURE
DROPPING ACROSS THE AREA WITH SHORT WAVES ROTATING THROUGH THE UPPER
TROUGH ACROSS THE REGION SO WOULD EXPECT SCATTERED SNOW SHOWERS
WEDNESDAY AND THURSDAY AS WELL.  WILL KEEP POPS IN THE CHANCE
CATEGORY OR LESS AND TEMPS BELOW NORMAL THROUGH THE PERIOD.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
AFTERNOON CUMULUS WILL DEVELOP AROUND 2500 FEET BUT BELIEVE IT
WILL REMAIN SCATTERED AT MOST LOCATIONS. HOWEVER AREAS OF BROKEN
MID AND HIGH LEVEL CLOUD COVER WILL DRIFT ACROSS THE REGION. THE
MVFR CEILINGS WILL DEVELOP AROUND 00Z THIS EVENING. THESE CEILINGS
WILL SLOWLY LOWER OVERNIGHT AND SHOULD REACH IFR LEVELS AS THE
SNOWFALL BEGINS. IT APPEARS THAT THE SNOW WILL BEGIN ABOUT 03Z
ACROSS NW OHIO AND SPREAD EASTWARD THROUGH THE OVERNIGHT. 1 TO 3
INCHES OF SNOW WEST AND 2 TO 4 INCHES EAST WITH LOCALLY HIGHER IN
THE SNOWBELT.

SOUTHWEST WINDS WILL BECOME GUSTY OVERNIGHT AND MAY REACH 20 TO 25
KNOTS BEFORE SUNRISE. THIS SHOULD BEGIN TO BLOW AROUND ANY SNOW
THAT FALLS. VERY STRONG COLD FRONT ARRIVES OVER NW OHIO BETWEEN
16Z-18Z AND RACES EASTWARD SATURDAY AFTERNOON. GUSTS IN THE WAKE
OF THE FRONT AROUND 35 KNOTS.

.OUTLOOK...NON VFR CONTINUES SATURDAY AFTERNOON INTO THE
OVERNIGHT. NON VFR CONTINUES AT TIMES ON SUNDAY ACROSS NORTHEAST
OH AND NORTHWEST PA. NON VFR DEVELOPING AGAIN ON TUESDAY.

&&

.MARINE...
HIGH PRESSURE WILL BUILD ACROSS THE LAKE TODAY BUT WILL EXIT QUICKLY
ALLOWING ANOTHER STORM SYSTEM TO DROP ACROSS THE LAKES TONIGHT AND
SATURDAY. A STRONG ARCTIC COLD FRONT TRAILING THE LOW WILL CROSS THE
LAKE EARLY SATURDAY.  HIGH PRESSURE WILL BUILD IN SUNDAY NIGHT AND
MONDAY. ANOTHER LOW WILL DROP ACROSS THE LAKES MONDAY NIGHT AND
TUESDAY FOLLOWED BY ANOTHER REINFORCING SHOT OF ARCTIC AIR.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WIND CHILL ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR
     OHZ012>014-022-023-033-089.
PA...WIND CHILL ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR
     PAZ001>003.
MARINE...NONE.

&&

SYNOPSIS...ADAMS
NEAR TERM...ADAMS/DJB
SHORT TERM...ADAMS
LONG TERM...TK
AVIATION...MULLEN
MARINE...TK
Hazardous weather outlook, Feb 13, 9:29 AM EST, 5 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
929 AM EST FRI FEB 13 2015

OHZ012>014-022-023-033-089-PAZ001>003-141430-
LAKE-GEAUGA-ASHTABULA INLAND-PORTAGE-TRUMBULL-MAHONING-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
929 AM EST FRI FEB 13 2015

...WIND CHILL ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

IT WILL BE BRUTALLY COLD AGAIN THIS WEEKEND AS A SECOND STRONGER
ARCTIC FRONT BLASTS THROUGH SATURDAY. WIND CHILL TEMPERATURES ARE
EXPECTED PLUMMET TO 20 TO 30 DEGREES BELOW ZERO BY SUNDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ003-006>011-017>021-027>032-036>038-047-141430-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA-
HURON-MEDINA-SUMMIT-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-
MARION-MORROW-HOLMES-KNOX-
929 AM EST FRI FEB 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED TODAY OR TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

IT WILL BE BRUTALLY COLD AGAIN THIS WEEKEND AS A SECOND STRONGER
ARCTIC FRONT BLASTS THROUGH SATURDAY. WIND CHILL TEMPERATURES ARE
EXPECTED PLUMMET TO 20 TO 30 DEGREES BELOW ZERO BY SUNDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-141430-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
929 AM EST FRI FEB 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

IT WILL BE BRUTALLY COLD AGAIN THIS WEEKEND AS A SECOND STRONGER
ARCTIC FRONT BLASTS THROUGH SATURDAY. WIND CHILL TEMPERATURES ARE
EXPECTED PLUMMET TO 20 TO 30 DEGREES BELOW ZERO BY SUNDAY
MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Feb 13, 10:48 AM EST, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1048 AM EST FRI FEB 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     SNOW             CORRY                   41.90N  79.65W
02/13/2015  M2.0 INCH        ERIE               PA   SNOW SPOTTER

            12 HOUR SNOWFALL.

&&

EVENT NUMBER CLE1501136

BM

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 13, 3:17 PM ESTGale WatchCLE12 hr

Nearby

Wind Chill Watches in Ohio, 2015Wind Chill Watches in Pennsylvania, 2015Every wind chill watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.